# SDR UPS02839041

- Difficulty date: July 23, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 89 DOUBLER, FINGER DOUBLER AND WEB ARE CORRODED BEYOND LIMITS AT RBL 30.  CUT OUT CORRODED AREA ON WEB, FABRICATED AND INSTALLED FILLER, DOUBLER, AND FINGER DOUBLER IAW DWG 5612298, AND SR08530026.
